# SDR WRLA20100217344

- Difficulty date: February 17, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N272WA
- Make and model: Doug MD-11
- Aircraft serial: 48437
- Aircraft time: 52,049 hours, 10,001 cycles
- Engine: Pwa PW4462
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: AGA800219
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORM TASK CARD WA3209, FOUND STA 1986 S50L SHEAR CLIP CORROSION.  RE-IDENTIFY THE DEFECT POSITION IS STA 1975 S-51L, REPLACED THE SHEAR CLIP P/N AGA8002-19 IAW SRM 15-33-01 REV 42M, CONDITION SATISFACTORY.
